RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2012, Volume 15, Number 2, Pages 75–85 (Mi sjim727)  

This article is cited in 1 scientific paper (total in 1 paper)

Planning of clarifying observations under the controlling of overhead transmission lines from laser scanning data

V. I. Denisov, V. S. Timofeev, E. A. Khailenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We present an approach to the planning of clarifying observations of overhead lines. To this end, we process the high-precision data obtained with the use of the technology of laser scanning. We give the results of estimation of the parameters of the generalized lambda distribution of observational errors, which allows us to apply the algorithm for the planning of experiments and obtain the coordinates of the points for the clarifying observations. It is shown that the thus-constructed plans are effective and their application gives a gain in estimation accuracy.

Keywords: planning of experiment, Fisher information matrix, generalized lambda-distribution, regression, controlling of overhead transmission lines.

Full text: PDF file (303 kB)
References: PDF file   HTML file
UDC: 519.242.5
Received: 16.12.2011

Citation: V. I. Denisov, V. S. Timofeev, E. A. Khailenko, “Planning of clarifying observations under the controlling of overhead transmission lines from laser scanning data”, Sib. Zh. Ind. Mat., 15:2 (2012), 75–85

Citation in format AMSBIB
\Bibitem{DenTimKha12}
\by V.~I.~Denisov, V.~S.~Timofeev, E.~A.~Khailenko
\paper Planning of clarifying observations under the controlling of overhead transmission lines from laser scanning data
\jour Sib. Zh. Ind. Mat.
\yr 2012
\vol 15
\issue 2
\pages 75--85
\mathnet{http://mi.mathnet.ru/sjim727}


Linking options:
  • http://mi.mathnet.ru/eng/sjim727
  • http://mi.mathnet.ru/eng/sjim/v15/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Denisov, A. Yu. Timofeeva, E. A. Khailenko, O. I. Buzmakova, “Robust estimation of nonlinear structural models”, J. Appl. Industr. Math., 8:1 (2014), 28–39  mathnet  crossref  mathscinet
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:213
    Full text:69
    References:33
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021